Articles written in Proceedings – Mathematical Sciences
Volume 128 Issue 4 September 2018 Article ID 0052 Research Article
In this paper,we establish some weak and strong convergence theorems for a new iterative algorithm under some suitable conditions to approximate the common fixed point of three infinite families of multi-valued generalized non expansive mappings in a uniformly convex Banach spaces. Our results generalize and improve several previously known results of the existing literature.
Volume 130, 2020
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode